A note on the existence of derivations

Loy, Richard J.: A note on the existence of derivations. In: Acta scientiarum mathematicarum, (30) 1-2. pp. 89-92. (1969)

Cikk, tanulmány, mű

Download (672kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 89-92
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 92. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14213

Actions (login required)

View Item View Item